A 51-year-old female asked:
i have been on tamoxifen for almost five years. my ankle is very sore and a bit swollen. am a 51 year old female. should i be concerned of blood clot?
1 doctor answer
Dr. Myron Arlen answered
63 years experience Surgical Oncology
Yes: Tamoxifen while use in ER+ patients is an excellent anti-estrogen blocking the receptors for allowing cell proliferation acts elsewhere as an estrogen. It is known to cause blot clots in the legs of some patients and endometrial profiferation in others that can lead to endometrial Ca. You should probably have been taking some mild bold thinners and notify your physician about the swelling.
Answered on Jun 8, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I have a very sharp pain on my upper arm i have had it for almost 3 years now it comes and goes but recently it has been coming a lot
Last month I had a very long period 7 days when my period last around 5 days this month my period started 9 days early and the blood is a brownish almost black color what could be the causes of this should I be worried
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!